# SDR UIEA2017070301104

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 72,657 hours, 11,924 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744694
- Part serial: 900412
- Condition: Seized
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, EXPERIENCED GRINDING SOUND AND ACRID ODOR IN FLT DECK.  FOUND PACK 3 SEIZED. REMOVED AND REPLACED THE ACM IAW AMM REF 21-51-04.  OPERATIONAL CHECKED NORMAL IAW AMM  21-00-00-201.
